# SDR FDEA201610013406

- Difficulty date: October 1, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 5,647 hours, 2,017 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201406G
- Part serial: 000148
- Condition: Chafed
- Location: Te Flap
- Part time: 5,647 hours, 2,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP O/B END UPPER SURFACE HAS DEEP CHAFING MARK JUST ABOVE UPPER SEAL.  REPAIRED RT WING IB FLAP OB END UPPER SURFACE IAW SRM 57-53-01-2R FIG 201 AND 51-70-05.
